# SDR ABXA202126008

- Difficulty date: February 6, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N226CY
- Make and model: Boeing 767383
- Aircraft serial: 26554
- Aircraft time: 88,695 hours, 17,589 cycles
- Engine: Pwa PW4060
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

LEFTENGINE OIL LEAK, CREW NOTICED OIL QUANTITY DECREASE BACK TO BLOCK, AIRCRAFT GROUNDED BY MAINTENANCE. OIL LEAK WAS FOUND TO BE RESULT OF OIL CAP NOT BEING INSTALLED CORRECTLY. OIL CAP SECURED AND ENGINE RAN TO VERIFY NO LEAKAGE. NO LEAKAGE, AIRCRAFT RELEASED.
